• question-icon

    What causes headache while on Azithromycin?

default
Posted on Sun, 30 Jul 2017 in Vision and Eye Disorders
Question: hello yes first of all I don't do drugs but this time I was at a party a month ago outside around a fire pit, was given meth to snort they said is was coke ,,never done anything like this before..i tried it for trying it, just one line ,,next morning I had a big headack I was clinching my teeth, as the week went on i had a headack and sinuses were plugged up, went to the doc he said a had bacterial infection gave me antibiotics , for 10 days and a nose spray now still have a headack on the temples and around the eyes , I went to a different doc becuase mine was booked he gave me azithromycin250mg yesterday I just started it..So. ,, is the headack from the meth or is from the sinius infection ..did the meth couse the sinius infection or if it was the smoke from the fire pit...will the headack go away from the meth ..its been a month ..or sinius infection
doctor
Answered by Dr. Ashok Kumar Dash 8 hours later
Brief Answer:
accidentally taken meth and advised consul de-addiction clinic for counseling.

Detailed Answer:
In a party you have taken meth without knowing it will cause addiction. Now you have to go for de-addiction for which consult de-addiction clinic for counseling.Medicine you are taking will not help in de-addiction so give up medication.Mentally you should be strong to over come temptation for adiction. Yoga and meditation may help you. Consult naturotherapy expert for advice. It is mostly probably not due to sinusitis. To rule out sinusitis you have to take x-ray pns and if confirmed then antrum wash out is recommended.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ashok Kumar Dash 14 hours later
I'm okay, I don't have any addiction and my headack is gone , I did have a sinius infection which is under control now ,,,, thanks for your advice ..
doctor
Answered by Dr. Ashok Kumar Dash 8 hours later
Brief Answer:
Symptoms have reduced. No treatment is required.

Detailed Answer:
If you are having no problem then no treatment is required. No need of consulting deaddiction clinic. Happy that you're alright.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ashok Kumar Dash 13 hours later
yes . I am stopping azhromycin today .my sinuses seem okay I have another question the headaches are gone but some times I feel a little tired and a little anxiety which comes and goes and a little light headed as that comes and goes I feel like doing stuff then sometimes I don't .. I am thinking I am on the mend. Do you know how long these symptoms last ... thanks and also is there anything a can take, herbs or food to help take away these symptoms.and also is there anything a can take, herbs or food to help take away these symptoms.and yes when the headaches first began they were around my sinuses and behind by eyes and on top my head ..now the headaches are gone but I can still feel a little head pressure on top my head if I am doing physical work but subsides after I am done , it is getting better ... is this normal side affect .. although I was on antibiotics for 10 days and now just getting off this azhromycin I was getting headaches from these abit as well ,may be I have to wait abit see how I am in a week
doctor
Answered by Dr. Ashok Kumar Dash 9 hours later
Brief Answer:
It will subside in a week.

Detailed Answer:

It is good that your headaches is gone and you are feeling much better. Light headedness will go away in a few days. Drink plenty of water and soups. Steam inhalation helps. Take balanced diet of fresh fruits and vegetables. If your symptoms persist or recur it is best for you to meet an ENT specialist or a deaddiction center for a detailed examination and treatment.


Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ashok Kumar Dash 14 hours later
okay , yes I feel much better today I have the will to do stuff, thinking clear ,appetite is back . .so thank you for all your help..
doctor
Answered by Dr. Ashok Kumar Dash 9 hours later
Brief Answer:
Welcome.

Detailed Answer:
Happy that you are feeling better and going towards normalcy.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ashok Kumar Dash 15 hours later
yes I would like to chat with you next week to let you know my progress , thanks so much
doctor
Answered by Dr. Ashok Kumar Dash 8 hours later
Brief Answer:
feeling better and no problem for now.

Detailed Answer:
you're welcome.hope for the best. you will be completely alright.get away from drugs.avoid adiction.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Ashok Kumar Dash

Ophthalmologist

Practicing since :1969

Answered : 12704 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Meditation

doctor1 MD

Hi, im 21 yr old male and single, i mastubation once in week r twice, i think about the times i had sex with my GF and start doing mastubation or...

doctor1 MD

Hi This is Jeeva from Bangalore. I am rhumatic heart patient since 1987 onwards. Recently I came to know I have sivere AR and PH. But day to day...

doctor1 MD

HELLO, I HAD BEEN TAKING LONAZEP 0.5 FROM LAST 3 YEARS. NOW FROM LAST 2 WEEKS I HAVE STOPPED THEM. I AM SUFFERING FROM WITHDRAWAL SYMPTOMS.CAN...

doctor1 MD

Hi, My name is Bahni.I have a five year old son.We live in Hong Kong.The problem i am facing with my son is he is very unattentive in is class and...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific...

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar Dash
  • Q - What causes involuntary eye movements after a vertigo attack?

  • Q - Is Motrin intake safe for viral fever with conjunctivitis?

  • Q - Suggest treatment for trichiasis with cataract in one eye

  • Q - Suggest treatment to cure eye infection

  • Q - What is a green mole in the eye?

  • Q - What causes irritation and itching on eye lids with thread like discharge?

  • Q - Suggest treatment for retinal tear

  • Q - What causes bleeding eye?

  • Q - What causes experiencing a shadow in right eye that twitches right to left?

  • Q - What causes blurred vision of one eye with history of cataract surgery?

backtotop2